I was in the ER for anaphylactic shock earlier this

Patient : I was in the ER for anaphylactic shock earlier this week. Since then, I've noticed shooting nerves in my hands, feet, and back. (It feels like little pinpricks all up and down my spine.) Sunlight seems to exacerbate it. I am currently on a 7-day course of prednisone, so I'm wondering if that is causing it. Essentially, I want to know if this will go away anytime soon.
Symptoms:  Nerve tingling
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I was in vacation and 4 days into the trip I developed a itchy feeling all over my body. I have no bite marks however...

Q: I got a test ige immunoglobulin serum test . The value cams 520 ? What does this mean . I am a 30 years old mum .

Q: My friend took alegra and tussin and speed and now he says he is having a hard time breathing and stayingawake

Q: Hello, I had my nose pierced about 4 weeks ago. I thought I was starting to get an infection but it turned out to be...

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews